# SDR 97ZZZX1578

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N582P
- Make and model: Cvac 440
- Aircraft serial: 475
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Pipe Access
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED RT INBD NR 2 ENGINE TAILPIPE ACCESS.
